# SDR 4DPA2022050100001

- Difficulty date: May 1, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N245JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 34,701 hours, 29,066 cycles
- System (JASC): 1230 · Hydraulic Fluid Servicing
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

CREW WITNESSED A HYD 1 LO QTY CREW AWARENESS ADVISORY APPEARED IN FLIGHT. FLUID QUANTITY ON HYDRAULIC SYSTEM NUMBER 1 INDICATED IN THE AMBER. DETERMINED NO MX ON STATION IN T89 SO CREW ELECTED TO RETURN TO AUS TO HAVE MX ACTION COMPLETED. CORR ACTION- MX DETERMINED SYSTEM 2 OVER SERVICED AND SYSTEM 1 LOW. MX TECH BALANCED THE SYSTEM AND SERVICED HYD SYSTEM AS REQUIRED. AIRCRAFT RELEASED
